Volume 30, Number 5
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

10.4208/jcm.1203-m3855

J. Comp. Math., 30 (2012), pp. 449-460.

Preview Full PDF 103 2242 Abstract

Xin He & Maya Neytcheva

10.4208/jcm.1201-m3848

J. Comp. Math., 30 (2012), pp. 461-482

Preview Full PDF 150 2225 Abstract

Shaohong Du & Xiaoping Xie

10.4208/jcm.1112-m3480

J. Comp. Math., 30 (2012), pp. 483-503

Preview Full PDF 101 2132 Abstract

Songming Hou, Liqun Wang & Wei Wang

10.4208/jcm.1203-m3725

J. Comp. Math., 30 (2012), pp. 504-516

Preview Full PDF 177 2337 Abstract

B. Cano & M.J. Moreta

10.4208/jcm.1203-m3487

J. Comp. Math., 30 (2012), pp. 517-532

Preview Full PDF 162 2153 Abstract

Zhi-Ru Ren

10.4208/jcm.1203-m3761

J. Comp. Math., 30 (2012), pp. 533-543

Preview Full PDF 166 2015 Abstract

Xinping Shao, Danfu Han & Xianliang Hu

10.4208/jcm.1203-m3813

J. Comp. Math., 30 (2012), pp. 544-554

Preview Full PDF 152 2121 Abstract

Lingxiong Meng & Zhimin Zhang

10.4208/jcm.1203-m3977

J. Comp. Math., 30 (2012), pp. 555-564

Preview Full PDF 169 2069 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard